# SDR SWAA2023070675608

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 61,502 hours, 36,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT OVER WING EMERGENCY EXIT SIDE LIGHT PARTIALLY INOP<[01] RE-LAMPED CABIN RIGHT OVER WING EMERGENCY EXIT SIDE LIGHT REF AMM 33-51-01.
